Identities for Partitions with Distinct Colors

Bruce C. Berndt, Roberta R. Zhou

Research output: Contribution to journalArticlepeer-review


We establish several identities for partitions with distinct colors that arise from Ramanujan’s formulas for multipliers in the theory of modular equations. In the course of our investigations, we prove three conjectures made by C. Sandon and F. Zanello. However, combinatorial proofs of these three conjectures and most of the theorems in this paper remain to be given.

Original languageEnglish (US)
Pages (from-to)397-420
Number of pages24
JournalAnnals of Combinatorics
Issue number3
StatePublished - Sep 22 2015


  • colored partitions
  • modular equations
  • theta function identities

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics


Dive into the research topics of 'Identities for Partitions with Distinct Colors'. Together they form a unique fingerprint.

Cite this